Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 2, NWS Tallahassee, FL

January 4, 2016

NWS Tallahassee, FL issued this small craft advisory at Jan 4, 2016, 9:06 AM EST. It took effect at Jan 4, 2016, 6:00 PM EST. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2016, 9:06 AM EST (14:06 UTC)
In effect from
Jan 4, 2016, 6:00 PM EST
Expired
Jan 7, 2016, 1:00 AM EST
In force
55 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

972 
WHUS72 KTAE 041406
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
906 AM EST MON JAN 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM EST THIS EVENING
THROUGH 7 AM EST WEDNESDAY...

GMZ730-750-755-765-770-775-042130-
/O.NEW.KTAE.SC.Y.0002.160104T2300Z-160106T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
906 AM EST MON JAN 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
7 AM EST WEDNESDAY. 

* PEAK WINDS...NORTHEAST 20 TO 25 KNOTS.

* PEAK SEAS...4 TO 6 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
10 follow-up statements
827 
WHUS72 KTAE 042110
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 PM EST MON JAN 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM EST THIS EVENING
THROUGH 1 PM EST WEDNESDAY...

GMZ730-750-755-765-770-775-051200-
/O.EXT.KTAE.SC.Y.0002.160104T2300Z-160106T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
410 PM EST MON JAN 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST WEDNESDAY...

* PEAK WINDS...NORTHEAST 25 KNOTS.

* PEAK SEAS...4 TO 6 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
355 
WHUS72 KTAE 050139
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
839 PM EST MON JAN 4 2016


GMZ730-750-755-765-770-775-051000-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-160106T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
839 PM EST MON JAN 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...

* PEAK WINDS...NORTHEAST 25 KNOTS.

* PEAK SEAS...4 TO 6 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
331 
WHUS72 KTAE 050838
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
338 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY FOR THE GULF COASTAL WATERS OF THE FLORIDA PANHANDLE AND
BIG BEND FOR STRONG WINDS AND ROUGH SEAS...


GMZ730-750-755-765-770-775-051600-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-160106T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
338 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...

* PEAK WINDS...NORTHEAST AROUND 20 KNOTS.

* PEAK SEAS...4 TO 6 FEET OCCASIONALLY UP TO 8 FEET...HIGHEST SEAS
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
895 
WHUS72 KTAE 051419
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
919 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY FOR THE GULF COASTAL WATERS OF THE EASTERN FLORIDA
PANHANDLE AND BIG BEND FOR STRONG WINDS AND ROUGH SEAS...

GMZ730-750-755-765-770-775-052130-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-160106T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
919 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...

* PEAK WINDS...NORTHEAST AROUND 20 KNOTS.

* PEAK SEAS...4 TO 6 FEET OCCASIONALLY UP TO 8 FEET...HIGHEST 
  SEAS OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
965 
WHUS72 KTAE 052128
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
428 PM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE OUT TO 60
NAUTICAL MILES...

GMZ730-750-755-765-770-775-060330-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-160106T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
428 PM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...

* PEAK WINDS...NORTHEAST 20 TO 25 KNOTS. 

* PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET...HIGHEST
  SEAS OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
512 
WHUS72 KTAE 060139
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
839 PM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE OUT TO
60 NAUTICAL MILES...

GMZ730-750-755-765-770-775-061100-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-160106T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
839 PM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...

* PEAK WINDS...NORTHEAST 20 TO 25 KNOTS.

* PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET...HIGHEST 
  SEAS OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
974 
WHUS72 KTAE 060904
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TODAY FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE OUT TO 60
NAUTICAL MILES FOR HIGH WINDS AND SEAS...

GMZ730-750-755-765-770-775-061800-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-160106T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
404 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* PEAK WINDS...NORTHEAST 20 TO 25 KNOTS...SUBSIDING THIS
  AFTERNOON. 

* PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET...HIGHEST 
  SEAS OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
602 
WHUS72 KTAE 061449
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
949 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TODAY
FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL
MILES FOR HIGH WINDS AND SEAS...

GMZ730-750-755-765-770-775-070000-
/O.EXT.KTAE.SC.Y.0002.000000T0000Z-160107T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
949 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* PEAK WINDS...NORTHEAST 20 TO 25 KNOTS.

* PEAK SEAS...4 TO 6 FEET NEARSHORE AND 6 TO 8 FEET OCCASIONALLY
  UP TO 10 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
771 
WHUS72 KTAE 062039
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY
MORNING FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE OUT TO 60
NAUTICAL MILES...

GMZ730-750-755-765-770-775-070445-
/O.EXT.KTAE.SC.Y.0002.000000T0000Z-160107T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
339 PM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY...

* PEAK WINDS...NORTHEAST AROUND 20 KNOTS. 

* PEAK SEAS...5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
883 
WHUS72 KTAE 070348
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1048 PM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST 
THURSDAY...

GMZ730-750-755-765-770-775-070600-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-160107T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1048 PM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

* PEAK WINDS...NORTHEAST AROUND 20 KNOTS.

* PEAK SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 9:03 AM EST, 3 minutes earlier.

Area forecast discussion, Jan 4, 9:03 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
903 AM EST MON JAN 4 2016

.Near Term [Through Today]...

Today will feature sunny skies and seasonal afternoon high
temperatures ranging from the mid 50s across the northwest to
lower 60s across the southeast big bend. Northerly winds are
expected to gust to near 20 mph at times this afternoon.

&&

.Prev Discussion [556 AM EST]...

.Short Term [Tonight Through Wednesday]...

The rather deep upper level trough over the northeast CONUS will be
at peak intensity early tonight. 500 mb heights in the northern
stream will actually rise to slightly above- average levels over
this region by Wednesday. A weak short wave trough in the
subtropical jet stream will affect our forecast area late Tuesday
night and Wednesday. However, most of its interaction with the polar
front will be along or east of the FL east coast. Its main impact
locally will be an increase in clouds. At the surface, a large high
pressure system will translate slowly eastward across the eastern
CONUS. The boundary layer over much of this region will initially be
quite shallow, cold, and dry, but will begin to gradually warm
and moisten on Wednesday afternoon as its circulation becomes
centered off the Mid Atlantic coast.

The primary forecast challenge for our area will be low
temperatures. Most of the NWP models and MOS forecast a light
freeze tonight, but they also forecast the wind speeds to remain
at least 5 KT. Usually such winds are enough to prevent freezing
temperatures. Our forecast is slightly above the MOS/model
consensus, and we've based the area coverage of tonight's freeze
watch largely on the 21 UTC SREF probability of freezing
temperatures (i.e. where this probability exceeds 40%). A light
freeze is possible on Tuesday night as well, though our confidence
is rather low since we expect clouds to increase rapidly during
the night. If there is a freeze, it would probably be confined to
central AL and GA, and affect only the northern portions of our
forecasts area.

High temperatures will be below average- only in the upper 40s
(north) to mid 50s (south) on Tuesday, despite plenty of sun, as
poor vertical mixing helps to limit warming. Highs will range
from the mid 50s (north) to lower 60s (south) on Wednesday, as
weak warm air advection is offset somewhat by increasing clouds.

.Long Term [Wednesday Night Through Monday]...

The forecast 500 mb flow fits the typical wintertime El Nino
pattern, with multiple short wave troughs affecting the Southeast
as they translate eastward or northeastward along the subtropical
jet stream. The first such trough will enhance our rain chances
Thursday and early Friday, with the next system affecting our
weather over the weekend. High temperatures on Thursday will still
be rather cool, in the upper 50s to lower 60s; then warm to the
mid 60s to lower 70s Friday through Sunday. Lows will be in the
40s Thursday, then in the 50s this weekend. A cooldown is likely
to begin on Monday.

.Aviation...
[Through 12Z Tuesday]...

VFR conditions will continue throughout the TAF cycle. Mid-level
clouds will clear out this morning. Northerly winds may be gusty
at times.

.Marine...

Winds and seas will be just below Small Craft Advisory levels today.
We expect them to increase to advisory levels tonight as the
pressure gradient increases a bit, and the PBL momentum flux also
increases (presumably due to above- average water temperatures
and cold air advection). With a strong high pressure system
centered well to the north, strong N-NE winds will persist through
Wednesday.

.Fire Weather...

With a dry air mass in place, relative humidity values will be
very low for the next few days. However, Red Flag criteria will
not be met.

.Hydrology...

While many of the rivers in southeast AL, southwest GA, and the FL
Panhandle remained in flood, the stages at most sites have either
crested, or were nearing a broad crest. Some of the river stages
across south central GA and the FL Big Bend have increased over the
past few days, but most remained below action stage. The good news
is that we do not expect any rain through Wednesday night. Although
rain chances increase later this week, and once again over the
weekend, we currently do not see the ingredients for prolonged
heavy rain. Thus storm total QPF for each system is likely to be
less than an inch.

For more detailed information, please visit:
http://water.weather.gov/ahps2/index.php?wfo=tae

&&

.Preliminary Point Temps/PoPs...

Tallahassee   59  33  52  35  59 /   0   0   0   0   0
Panama City   57  38  52  40  58 /   0   0   0   0   0
Dothan        54  30  48  32  53 /   0   0   0   0   0
Albany        55  29  48  31  53 /   0   0   0   0   0
Valdosta      59  32  50  34  56 /   0   0   0   0  10
Cross City    63  35  56  41  64 /   0   0   0   0  10
Apalachicola  59  39  54  42  60 /   0   0   0  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late tonight through Wednesday morning FOR
     Calhoun-Central Walton-Gadsden-Holmes-Inland Bay-Inland
     Jefferson-Jackson-Leon-Liberty-Madison-North Walton-
     Washington.

GA...Freeze Watch from late tonight through Wednesday morning FOR
     Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-
     Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

AL...Freeze Watch from late tonight through Wednesday morning FOR
     Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory from 6 PM this evening to 7 AM EST
     Wednesday FOR Apalachee Bay or Coastal Waters From Keaton
     Beach to Ochlockonee River Fl out to 20 Nm-Coastal Waters
     From Ochlockonee River to Apalachicola Fl out to 20 Nm-
     Coastal waters from Suwannee River to Keaton Beach out 20
     NM-Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...DVD
SHORT TERM...FOURNIER
LONG TERM...FOURNIER
AVIATION...MCDERMOTT
MARINE...FOURNIER
FIRE WEATHER...MCDERMOTT
HYDROLOGY...FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 3:45 AM ESTFreeze WatchTAEBay, Calhoun, Gadsden, Holmes, Jackson, Jefferson and 4 more11 hr
Jan 4, 10:53 AM ESTRip Current StatementTAEGulf11 hr
Jan 4, 2:24 PM ESTFreeze WarningTAEBay, Calhoun, Gadsden, Holmes, Jackson, Jefferson and 6 more19 hr

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.